# SDR SIMA200529311

- Difficulty date: October 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 14545809405
- Condition: Ground Damage
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STUCK BY GROUND SUPPORT EQUIPMENT WITH DAMAGE TO BAGGAGE DOOR.  REPAIRED BAGGAGE DOOR WITH AN EXTERNAL DOUBLER IAW EMB REPAIR STATEMENT IC 2005-145/5995 AND SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
